MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SEL-00002
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was c-arm unintended rotation.No injuries reported.Field engineer was dispatched to site and after investigation the motor and rotor control boards were replaced.After this the system was left working as intended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
evelyn lopez
36 & 37 apple ridge road
danbury, CT 06810
MDR Report Key15045669
Report Number1220984-2022-00062
Device Sequence Number5736642
Product Code MUE
UDI-Device Identifier15420045505940
UDI-Public15420045505940
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEL-00002
Device Catalogue NumberSEL-00002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown